# SDR 2010FA0000288

- Difficulty date: April 4, 2010
- Submitted: April 4, 2010
- Operation: General aviation
- Aircraft: N5587K
- Make and model: Beech F33A
- Aircraft serial: CE1392
- Aircraft time: 20,492 hours
- Engine: Cont IO520BB
- Engine time: 2,485 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: AA3216CW
- Part serial: N60815
- Condition: Low Pressure
- Part time: 456 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(VJ3R)ON PHASE RUN UP MECHANIC NOTICED THE GYRO WARNING LIGHT ON.  UP ON TROUBLESHOOTING THE MECHANIC DETERMINED THE VANES ON THE AIR PUMP WERE WORN AND WAS NOT PRODUCING ENOUGH PRESSURE. INSTALLED NEW PUMP, SYS WORKED NORMAL.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
